BIBLIOS

  Ciências References Management System

Visitor Mode (Login)


Back

Publication details

Title
Almada Negreiros and the geometric canon

Authors
Simão Palmeirim Costa e Pedro J Freitas
Dep. História e Filosofia das Ciências
CELC - Centro de Estruturas Lineares e Combinatórias 
CIUHCT - Centro Interuniversitário de História das Ciências e da Tecnologia

Document type
Journal articles

Scope
International

Refereeing
Yes

Date of Publication
2015

Where published
JOURNAL OF MATHEMATICS AND THE ARTS

ISSN
1733-6775

Volume
9
Number
1 e 2

Identifiers
DOI - http://dx.doi.org/doi.org/10.1080/17513472.2015.1012699


Export

APA
Simão Palmeirim Costa e Pedro J Freitas, (2015). Almada Negreiros and the geometric canon. JOURNAL OF MATHEMATICS AND THE ARTS, 9, ISSN 1733-6775. eISSN .

IEEE
Simão Palmeirim Costa e Pedro J Freitas, "Almada Negreiros and the geometric canon" in JOURNAL OF MATHEMATICS AND THE ARTS, vol. 9, 2015. doi.org/10.1080/17513472.2015.1012699

BIBTEX
@article{14696, author = {Simão Palmeirim Costa e Pedro J Freitas}, title = {Almada Negreiros and the geometric canon}, journal = {JOURNAL OF MATHEMATICS AND THE ARTS}, year = 2015, volume = 9 }